# SDR HALA20250523147

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N4663K
- Make and model: Airbus A330-243
- Aircraft serial: 01863
- Aircraft time: 1,521 hours, 453 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 1,524 hours, 455 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM FUEL ENG 1 LP VALVE FAULT ILLUMINATED ON TAXI OUT. INTERMITENT EVERY 10 SECS. RETURN TO GATE. REMOVED AND REPLACED ENG 1 LP FUEL VALVE ACTUATOR OPS CHECK OK AS PER AMM 28-24-51-000-803-A ECAM INDICATIONS NORMAL.
